Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 293, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 7:26 PM CDT for Bullock County, Macon County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 7:26 PM CDT (00:26 UTC)
- Expired
- Apr 22, 2005, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Bullock County, AL, Macon County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1705 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 230026 SVRBMX ALC011-087-230115- /O.NEW.KBMX.SV.W.0293.050423T0026Z-050423T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 PM CDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA THIS INCLUDES THE CITY OF UNION SPRINGS SOUTHERN MACON COUNTY IN SOUTHEAST ALABAMA THIS INCLUDES THE CITY OF TUSKEGEE * UNTIL 815 PM CDT * AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FITZPATRICK...OR ABOUT 14 MILES WEST OF UNION SPRINGS...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... UNION SPRINGS AND FORT DAVIS BY 745 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3243 8596 3207 8599 3204 8547 3247 8547 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 22, 3:31 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT FRI APR 22 2005 .DISCUSSION... EXPECT THE PRIMARY THREAT ZONE THROUGH THIS EVENING TO BE SOUTH OF INTERSTATE 20...SOUTH OF THE ONGOING CONVECTION. HOWEVER...AREAS THAT STABILIZED WITH THIS MORNINGS LARGE OUTFLOW BOUNDARY HAVE STARTED TO WARM BACK UP THIS AFTERNOON (BHM BACK UP TO 77 DEGREES AFTER BEING MIRED IN THE 60S FOR MUCH OF THE DAY). ALSO...VISIBLE SATELLITE PICTURES SHOWING CONVERGENT CU BOUNDARY FORMING ALONG AND JUST AHEAD OF DRY LINE IN WESTERN TN. THIS VERY WELL COULD BE THE BEGINNING TO ANOTHER ROUND OF CONVECTION FOR NORTH ALABAMA FOR THIS EVENING. THEREFORE...WILL CONTINUE TO BE ON GAURD FOR THE POSSIBILITY OF SEVERE STORMS EVERYWHERE TONIGHT. COLD FRONT COMES THROUGH LATE...AND STRONG COLD ADVECTION (ALONG WITH STRATO-CU CLOUDINESS) WILL KEEP TEMPS IN THE 50S MUCH OF THE DAY SATURDAY. WIND GUSTS OF 25-30 MPH EXPECTED AS WELL...AND WILL PROBABLY NEED A WIND ADVISORY OF SOME SORT ON SATURDAY. WE COULD BE FLITERING WITH RECORD LOW TEMPS SUNDAY MORNING. NEXT CHANCE OF RAIN COMES LATE MONDAY INTO TUESDAY...AS NEXT SERIES OF SHORTWAVE TROFS ROTATE INTO THE SOUTHERN STATES. DRY WEATHER INDICATED FOR THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 60 35 57 / 40 10 0 0 ANNISTON 52 61 36 58 / 40 10 0 0 BIRMINGHAM 50 60 36 57 / 40 0 0 0 TUSCALOOSA 50 63 37 58 / 40 0 0 0 CALERA 51 61 36 57 / 40 0 0 0 AUBURN 58 64 39 59 / 60 10 0 0 MONTGOMERY 57 66 39 61 / 60 10 0 0 TROY 59 67 38 62 / 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61
Hazardous weather outlook, Apr 22, 1:33 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 133 PM CDT FRI APR 22 2005 ALZ011>015-017>050-230200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 133 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION ...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE MAIN THREAT. THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. ISOLATED TORNADOES ARE POSSIBLE. IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY). A STRONG COLD WILL PUSH THROUGH ALABAMA ON SATURDAY AND PRODUCE BRISK NORTHWEST WINDS OF 20 TO 30 MPH. SPECIAL PRECAUTIONS SHOULD BE TAKEN ON AREA LAKES AND WATERWAYS. THE NEXT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA ON TUESDAY. SOUTHERLY FLOW WILL BRING UNSTABLE AIR INTO THE AREA...AND STRONG THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED THIS AFTERNOON AND EVENING..
In the hours before
Local storm report, Apr 22, 5:06 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 6 ESE SELMONT 32.33N 86.92W
04/22/2005 1.75 INCH DALLAS AL PUBLIC
0420 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.00 INCH DALLAS AL EMERGENCY MNGR
0430 PM HAIL 8 ESE SELMONT 32.32N 86.89W
04/22/2005 1.75 INCH DALLAS AL TRAINEDSPOTTER
GOLF BALL SIZE HAIL REPORTED NEAR SOUTH SIDE HIGH SCHOOL
ON HWY 80 EAST BY TRAINED STORM SPOTTER
&&
JSSSpecial weather statement, Apr 22, 5:21 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 521 PM CDT FRI APR 22 2005 ALZ019-222300- CALHOUN- 521 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 600 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER OHATCHEE...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OHATCHEE...BLUE MOUNTAIN...WEAVER...JACKSONVILLE AND ANNISTON THROUGH 600 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 5:57 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.00 INCH DALLAS AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN SELMA.
0311 PM HAIL DADEVILLE 32.83N 85.77W
04/22/2005 0.25 INCH TALLAPOOSA AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED FOR 5 MINUTES IN THE CITY OF
DADEVILLE.
0324 PM HAIL 4 N WETUMPKA 32.60N 86.20W
04/22/2005 1.00 INCH ELMORE AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL JUST NORTH OF THE CITY
OF WETUMPKA ON HWY 9.
0335 PM HAIL ECLECTIC 32.64N 86.03W
04/22/2005 1.75 INCH ELMORE AL STORM CHASER
PUBLIC REPORTED GOLF BALL SIZE HAIL COVERING THE GROUND
IN THE CITY OF ECLECTIC.
0339 PM HAIL LANETT 32.87N 85.21W
04/22/2005 1.00 INCH CHAMBERS AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN LANETT AT HWY 85 AND
HWY 29.
0427 PM HAIL BIRMINGHAM 33.53N 86.80W
04/22/2005 0.25 INCH JEFFERSON AL STORM CHASER
PEA SIZE HAIL OBSERVED AT THE BIRMINGHAM AIRPORT.
0429 PM HAIL BIRMINGHAM 33.53N 86.80W
04/22/2005 0.75 INCH JEFFERSON AL STORM CHASER
PENNY SIZE HAIL REPORTED 5 MILES NORTH OF THE BIRMINGHAM
AIRPORT BY TRAINED WEATHER OBSERVER.
&&
JSMITHSpecial weather statement, Apr 22, 6:38 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT FRI APR 22 2005 ALZ029-230015- RANDOLPH- 638 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 715 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES SOUTHWEST OF NEWELL...MOVING EAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEDOWEE...NEWELL AND WOODLAND THROUGH 715 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 6:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 3 W SELMA 32.42N 87.08W
04/22/2005 0.88 INCH DALLAS AL EMERGENCY MNGR
NICKEL SIZE HAIL 3 MILES WEST OF SELMA.
0407 PM HAIL LOACHAPOKA 32.60N 85.60W
04/22/2005 0.88 INCH LEE AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE CITY OF LOACHAPOKA.
0412 PM HAIL AUBURN 32.59N 85.48W
04/22/2005 0.75 INCH LEE AL STORM CHASER
PENNY SIZE HAIL REPORTED BY PUBLIC IN DOWNTOWN AUBURN.
0413 PM HAIL AUBURN 32.59N 85.48W
04/22/2005 0.88 INCH LEE AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL IN AUBURN.
0414 PM HAIL NOTASULGA 32.56N 85.67W
04/22/2005 0.88 INCH MACON AL STORM CHASER
QUARTER SIZE HAIL REPORTED BY PUBLIC IN NOTASULGA AT HWY
14 AND HWY 81.
0415 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.50 INCH DALLAS AL AMATEUR RADIO
PING PONG BALL HAIL REPORTED IN THE WESTERN PART OF THE
CITY OF SELMA.
0417 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.75 INCH DALLAS AL STORM CHASER
PUBLIC REPORTED GOLF BALL SIZE HAIL IN SELMA.
0418 PM HAIL OPELIKA 32.65N 85.38W
04/22/2005 1.00 INCH LEE AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN OPELIKA ALONG
INTERSTATE 85.
0422 PM TSTM WND DMG 8 SE AUBURN 32.51N 85.38W
04/22/2005 LEE AL STORM CHASER
PUBLIC REPORTED A FEW TREES DOWN IN THE BEAUREGARD
COMMUNITY.
0422 PM HAIL 8 SE AUBURN 32.51N 85.38W
04/22/2005 0.75 INCH LEE AL STORM CHASER
PUBLIC REPORTED PENNY SIZE HAIL IN THE BEAUREGARD
COMMUNITY.
0422 PM HAIL 5 SW MONTGOMERY 32.30N 86.34W
04/22/2005 1.75 INCH MONTGOMERY AL STORM CHASER
PUBLIC REPORTED GOLF BALL SIZE HAIL IN THE HOPE HULL
COMMUNITY.
0423 PM HAIL WHITE HALL 32.30N 86.71W
04/22/2005 0.75 INCH LOWNDES AL EMERGENCY MNGR
PENNY SIZE HAIL NEAR WHITE HALL.
0424 PM HAIL OPELIKA 32.65N 85.38W
04/22/2005 1.00 INCH LEE AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN THE EASTERN PART OF
OPELIKA.
0424 PM HAIL WHITE HALL 32.30N 86.71W
04/22/2005 1.75 INCH LOWNDES AL EMERGENCY MNGR
GOLF BALL SIZE HAIL ALONG THE ALABAMA RIVER NEAR WHITE
HALL.
0427 PM HAIL 6 ENE BIRMINGHAM 33.56N 86.70W
04/22/2005 0.75 INCH JEFFERSON AL STORM CHASER
PENNY SIZE HAIL REPORTED BY PUBLIC IN IRONDALE.
0429 PM HAIL SELMA 32.42N 87.03W
04/22/2005 1.75 INCH DALLAS AL EMERGENCY MNGR
MEDIA REPORTED GOLF BALL SIZE HAIL IN SELMA.
0435 PM HAIL 10 WSW LADONIA 32.41N 85.25W
04/22/2005 0.88 INCH RUSSELL AL EMERGENCY MNGR
NICKEL HAIL ALONG HWY 80 IN THE DIXIE COMMUNITY.
0457 PM HAIL BRANCHVILLE 33.66N 86.43W
04/22/2005 0.88 INCH ST. CLAIR AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL IN THE CITY OF
BRANCHVILLE.
0503 PM HAIL ASHVILLE 33.83N 86.26W
04/22/2005 1.00 INCH ST. CLAIR AL COUNTY OFFICIAL
LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL IN ASHVILLE
TOWN SQUARE.
&&
JSMITHSpecial weather statement, Apr 22, 7:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 712 PM CDT FRI APR 22 2005 ALZ015-023-230045- TUSCALOOSA-WALKER- 712 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN TUSCALOOSA AND SOUTHERN WALKER COUNTIES UNTIL 745 PM CDT... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 11 MILES WEST OF TUTWILER...MOVING EAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TUTWILER THROUGH 745 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:08 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 37 min |
| Apr 22, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 36 min |
| Apr 22, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 35 min |
| Apr 22, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 46 min |
| Apr 22, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 41 min |
| Apr 22, 7:22 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 46 min |
| Apr 22, 7:24 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 53 min |
| Apr 22, 7:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 51 min |
| Apr 22, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 50 min |
| Apr 22, 7:41 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 39 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 45 min |
| Apr 22, 8:00 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah | 48 min |
| Apr 22, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 49 min |
| Apr 22, 8:17 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 43 min |
| Apr 22, 8:18 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 42 min |
| Apr 22, 8:22 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Apr 22, 8:47 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 43 min |
| Apr 22, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 22, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.